Scheda di esercizi di Infermieristica di salute mentale con soluzioni
Scheda di esercizi di Infermieristica di salute mentale gratuita e stampabile: 8 esercizi dal livello facile a quello d’esame, con le soluzioni. Stampala o salvala come PDF.
Per i docenti: gratuita da stampare, copiare e usare in classe. Ogni nuova scheda ha nuovi valori e le sue soluzioni. Un link a ExamProblems nella pagina del corso è molto apprezzato.
Nome: ____________________ Data: ____________
1.Facile
What is anticipatory grief?
AGrief that appears for the first time many years after a loss
BGrief that never ends and stops the person from functioning
CGrief that is hidden from others because the loss is not openly recognised or socially accepted
DGrief that begins before an expected loss, such as during a terminal illness
2.Facile
Which medicine may be used as part of the treatment of neuroleptic malignant syndrome?
AHaloperidol
BFluoxetine
CLithium
DDantrolene
3.Facile
What is trichotillomania?
AHair loss caused by lithium treatment
BA fear of hair, combs and hairdressers
CRepeatedly pulling out one's own hair, leading to hair loss
DA fungal infection of the scalp that is common in people with OCD
4.Media
Nell'esame dello stato mentale, che cosa si valuta con la "consapevolezza di malattia" (insight)?
ALa velocità del linguaggio del paziente
BSe il paziente è in grado di prendere decisioni quotidiane sicure su denaro, pasti e cura di sé
CL'orientamento del paziente nel tempo e nello spazio
DSe il paziente capisce di avere un problema di salute mentale e di aver bisogno di aiuto
5.Media
Which group of signs suggests drug-induced pseudoparkinsonism in a patient taking haloperidol?
ALip smacking, tongue thrusting and grimacing after years of treatment
BRestless pacing and an inability to sit still
CShuffling gait, mask-like face, rigidity and a resting tremor
DSudden muscle spasm of the neck with the eyes rolled upwards
6.Media
An 84-year-old asks for an over-the-counter sleep aid containing diphenhydramine. What is the main concern?
AIt has no effects at all in people over 80, so it will not help her sleep
BIt is a strong opioid that causes severe dependence
CIt raises blood pressure to dangerous levels in older adults
DIts anticholinergic effects can cause confusion, urine retention and falls
7.Difficile
Subito dopo una seduta di TEC, un paziente è sonnolento nell'area di risveglio. Qual è la priorità infermieristica?
ATestare nel dettaglio la memoria a lungo termine del paziente per verificare eventuali danni duraturi
BChiedere al paziente di tornare da solo a piedi in reparto
CMantenere le vie aeree, mettere il paziente su un fianco e monitorare i parametri vitali
DDare subito una colazione abbondante
8.Difficile
An 8-year-old taking methylphenidate for 6 months has dropped from the 50th to the 25th centile for weight. What is the most appropriate nursing action?
AStop the medicine immediately without telling the prescriber
BReport the finding, review his eating pattern and suggest giving the medicine after breakfast
CIgnore it, because weight changes in children are always normal
DAdvise giving a double dose at night instead, so that the medicine does not affect his appetite during the day
Soluzioni
1. D · Grief that begins before an expected loss, such as during a terminal illness
2. D · Dantrolene
3. C · Repeatedly pulling out one's own hair, leading to hair loss
4. D · Se il paziente capisce di avere un problema di salute mentale e di aver bisogno di aiuto
5. C · Shuffling gait, mask-like face, rigidity and a resting tremor
6. D · Its anticholinergic effects can cause confusion, urine retention and falls
7. C · Mantenere le vie aeree, mettere il paziente su un fianco e monitorare i parametri vitali
8. B · Report the finding, review his eating pattern and suggest giving the medicine after breakfast
Soluzioni complete passo passo: esercitati su questo argomento su examproblems.com.